Vol 7 No 4 (1967): Lithuanian Mathematical Journal

Vol 7 No 4 (1967)

Lithuanian Mathematical Journal
Lithuanian Mathematical Journal
Published 1967-12-15

Front Matter

Lithuanian Mathematical Journal
Cover
Abstract views 25 | Article downloads (PDF) 2
1-6
PDF

Articles

J. Banys
Integraler Grenzwertsatz für die konvergenz Gegen das stabile Grenzgesetz
Abstract views 19 | Article downloads (PDF) 10
565-570
PDF
E. Vilkas
Some remarks about equilibrium points in n-person non-coalition games
Abstract views 20 | Article downloads (PDF) 11
583-587
PDF
E. Vilkas
Equilibrium points in non-coalition n-person games
Abstract views 21 | Article downloads (PDF) 9
589-593
PDF
A. Mirolyubov
Analytical solutions of certain homogeneous integral equations
Abstract views 22 | Article downloads (PDF) 9
633-649
PDF
A. Miškelevičius
Sur l’ultraconvergence de série de Dirichlet
Abstract views 19 | Article downloads (PDF) 11
651-664
PDF
V. Stecenko | D. Curcic
Some conditions of the non-reducible operators
Abstract views 19 | Article downloads (PDF) 9
665-671
PDF
673-677
PDF
R. Jasilionis
All Equilibrium solutions of some class of the complex mathematical programming problems
Abstract views 18 | Article downloads (PDF) 9
679-690
PDF

Back Matter

Alphabetical index, Contents
Abstract views 30 | Article downloads (PDF) 2
719-726
PDF